# SDR USAA2012081000016

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 39,943 hours, 14,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ROW 9 A/C RIGHT INOPERATIVE.  RE-SECURED EMERGENCY LIGHT ASSEMBLY AND LENS AT ROW 9ABC.  OPERATIONAL CHECK NORMAL.
